Volume 34, Number 4
Previous Issue Next Issue

Feiteng Huang, Xiaoping Xie & Chensong Zhang

10.4208/jcm.1511-m4496

J. Comp. Math., 34 (2016), pp. 339-364.

Preview Purchase PDF 1 1388 Abstract

Benyu Guo & Hongli Jia

10.4208/jcm.1602-m4537

J. Comp. Math., 34 (2016), pp. 365-384.

Preview Purchase PDF 2 1845 Abstract

Begoña Cano & Adolfo González-Pachón

10.4208/jcm.1601-m4541

J. Comp. Math., 34 (2016), pp. 385-406.

Preview Purchase PDF 5 1249 Abstract

Xuefeng Duan, Zhuling Jiang & Anping Liao

10.4208/jcm.1601-m2015-0388

J. Comp. Math., 34 (2016), pp. 407-420.

Preview Purchase PDF 1 1853 Abstract

Jinyan Fan, Jianyu Pan & Hongyan Song

10.4208/jcm.1601-m2015-0399

J. Comp. Math., 34 (2016), pp. 421-436.

Preview Purchase PDF 2 1305 Abstract

Rong Zhou, Xiang Wang & Peng Zhou

10.4208/jcm.1601-m2015-0416

J. Comp. Math., 34 (2016), pp. 437-450.

Preview Purchase PDF 2 1353 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard